# SDR IPXA2021060570185

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 23,399 hours, 14,691 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Condition: False Indication
- Location: Flt Warning
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATB- NO EMERGENCY DECL'D- NO EMERG EQUIP USED -LANDED UNEVENTFULLY.   UPON DEPARTURE, MULTIPLE ECAM WARNINGS, ALTIMETER DISCREPANCIES, NAV AOC, AND AIRSPEED DISCREPANCIES. EACH CAME ON FOR 1 MINUTE THEN CLEARED FOR 2 MINUTES, THEN RETURNED MULTIPLE TIMES. WARNING HORN CAME ON EVERY 30 SECONDSREMOVED AND REPLACED #1 FLIGHT WARNING COMPUTER I/A/W A300 AMM 31-53-34-0401 ESR IPC 31-53-08-02B-040G
